# SDR AALA980322

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND FASTENER HOLE OF DOOR SILL AREA OUTBOARD OF STR 27R AT FS 950E +8.  REMOVED CORROSION AROUND FASTENER HOLE PER SRM 51-10-6.  REPAIRED DAMAGE PER ESO 11697 DATED 2-3-98.  TST:  51,688.24 HOURS.  CYCLES: 31,372.  (X)
